Search Results

There are 11160 results for: content related to: Acyclic edge chromatic number of outerplanar graphs

  1. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Article first published online : 3 AUG 2007, DOI: 10.1002/mma.930

  2. Analytical formulation to compute QFT bounds: The envelope method

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 17, 25 November 2009, Pages: 1959–1971, Juan José Martín-Romero, Montserrat Gil-Martínez and Mario García-Sanz

    Article first published online : 21 APR 2009, DOI: 10.1002/rnc.1424

  3. Asymptotic behaviour for a two-dimensional thermoelastic model

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 5, 25 March 2007, Pages: 549–566, M. Fabrizio, B. Lazzari and J. M. Rivera

    Article first published online : 22 DEC 2006, DOI: 10.1002/mma.798

  4. Homotopy analysis method for fully developed MHD micropolar fluid flow between vertical porous plates

    International Journal for Numerical Methods in Engineering

    Volume 78, Issue 7, 14 May 2009, Pages: 817–827, O. Abdulaziz, N. F. M. Noor and I. Hashim

    Article first published online : 27 NOV 2008, DOI: 10.1002/nme.2509

  5. Stability conditions for integral delay systems

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 1, 10 January 2010, Pages: 1–15, Daniel Melchor-Aguilar, Vladimir Kharitonov and Rogelio Lozano

    Article first published online : 13 NOV 2008, DOI: 10.1002/rnc.1405

  6. Modular formal verification of specifications of concurrent systems

    Software Testing, Verification and Reliability

    Volume 18, Issue 1, March 2008, Pages: 5–28, Sara Gradara, Antonella Santone, Gigliola Vaglini and Maria Luisa Villani

    Article first published online : 9 AUG 2007, DOI: 10.1002/stvr.371

  7. Mathematical analysis of a viscoelastic problem with temperature-dependent coefficients—Part II: Regularity

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 13, 10 September 2007, Pages: 1569–1592, Patricia Barral, M. Cristina Naya-Riveiro and Peregrina Quintela

    Article first published online : 19 APR 2007, DOI: 10.1002/mma.874

  8. Two dimensional mortar contact methods for large deformation frictional sliding

    International Journal for Numerical Methods in Engineering

    Volume 62, Issue 9, 7 March 2005, Pages: 1183–1225, Bin Yang, Tod A. Laursen and Xiaonong Meng

    Article first published online : 6 DEC 2004, DOI: 10.1002/nme.1222

  9. Rate-independent processes in viscous solids at small strains

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 7, 15 May 2009, Pages: 825–862, Tomáš Roubíček

    Article first published online : 3 SEP 2008, DOI: 10.1002/mma.1069

  10. Adaptive computational methods for variational inequalities based on mixed formulations

    International Journal for Numerical Methods in Engineering

    Volume 68, Issue 11, 10 December 2006, Pages: 1180–1208, F. T. Suttmeier

    Article first published online : 27 APR 2006, DOI: 10.1002/nme.1746

  11. An energy approach to space–time Galerkin BEM for wave propagation problems

    International Journal for Numerical Methods in Engineering

    Volume 80, Issue 9, 26 November 2009, Pages: 1196–1240, A. Aimi, M. Diligenti, C. Guardasoni, I. Mazzieri and S. Panizzi

    Article first published online : 19 JUN 2009, DOI: 10.1002/nme.2660

  12. On the shape of the fringe of various types of random trees

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1207–1245, Michael Drmota, Bernhard Gittenberger, Alois Panholzer, Helmut Prodinger and Mark Daniel Ward

    Article first published online : 7 NOV 2008, DOI: 10.1002/mma.1085

  13. The stationary Boltzmann equation for a two-component gas in the slab

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 2, 25 January 2008, Pages: 153–178, Stéphane Brull

    Article first published online : 15 JUN 2007, DOI: 10.1002/mma.897

  14. Homogenization of a boundary-value problem with a nonlinear boundary condition in a thick junction of type 3:2:1

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1005–1027, Taras A. Mel'nyk

    Article first published online : 5 SEP 2007, DOI: 10.1002/mma.951

  15. On the asymptotic stability of steady solutions of the Navier–Stokes equations in unbounded domains

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 12, August 2007, Pages: 1375–1401, Francesca Crispo and Alfonsina Tartaglione

    Article first published online : 15 MAR 2007, DOI: 10.1002/mma.845

  16. On a factorization of the Schrödinger and Klein–Gordon operators

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 14, 25 September 2008, Pages: 1722–1738, Paula Cerejeiras, Uwe Kähler and Vladislav V. Kravchenko

    Article first published online : 26 FEB 2008, DOI: 10.1002/mma.999

  17. Self-Stabilized Real-Time Holographic Recording

    Three-Dimensional Holographic Imaging

    Lucila Cescato, Jaime Frejlich, Pages: 21–48, 2002

    Published Online : 28 APR 2002, DOI: 10.1002/0471224545.ch3

  18. Harmonic Balance, Melnikov method and nonlinear oscillators under resonant perturbation

    International Journal of Circuit Theory and Applications

    Volume 36, Issue 3, May 2008, Pages: 247–274, Michele Bonnin

    Article first published online : 22 JUN 2007, DOI: 10.1002/cta.423

  19. Navier–Stokes equations in aperture domains: Global existence with bounded flux and time-periodic solutions

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 3, February 2008, Pages: 249–277, Francesca Crispo and Paolo Maremonti

    Article first published online : 19 JUN 2007, DOI: 10.1002/mma.903

  20. Fifth-order Hermitian schemes for computational linear aeroacoustics

    International Journal for Numerical Methods in Fluids

    Volume 55, Issue 9, 30 November 2007, Pages: 815–865, G. Capdeville

    Article first published online : 17 APR 2007, DOI: 10.1002/fld.1494